MAUDE Adverse Event Report: ZIMMER DENTAL ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT

ZIMMER DENTAL ABUT GOLD FRICTION-FIT 4. 5MM IMP; DENTAL ABUTMENT
Model Number HLA4G
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/18/2018
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that due to too little friction with the hexagon the abutment came loose.Tooth site 14.Procedure was completed.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Premarket identification k013227 and k953101.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).One (1) abut gold friction-fit 4.5mm imp (hla4g) was returned for investigation.Visual evaluation of the as returned products identified signs of use but no damage/malfunction.Functional testing was performed and the abutment engaged/seated/retained as intended with in-house implant.No pre-existing conditions were noted.The device had been placed on tooth site #14 (unknown dental notation system) for an unknown period of time.Dhr review was completed for the subject lot number 63764543.It was confirmed that all operations and inspections were executed as per applicable procedure.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Lot was inspected and passed all acceptance criteria by qa.Complaint history review was performed for the reported lot number 63764543 for similar events and no other complaint was identified.Review completed utilizing keywords: functional : loosening therefore, based on the available information, device malfunction has not occurred and the reported event was non-verifiable.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
ABUT GOLD FRICTION-FIT 4. 5MM IMP
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key15907713
Report Number0002023141-2022-03001
Device Sequence Number6096888
Product Code DZE
UDI-Device Identifier00889024015234
UDI-Public(01)00889024015234(10)63764543
Combination Product (Y/N)N
Initial Reporter CountryBE
PMA/510(K) Number
K011028
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/04/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberHLA4G
Device Catalogue NumberHLA4G
Device Lot Number63764543
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer03/15/2023
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date04/04/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/17/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale